MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 8116439
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was presented with thoracic spinal canal stenosis and underwent lamina of thoracic vertebra cutting decompression ,canalis spinalis expanded molding, vertebral pedicle internal fixation operation.Intra-op, cross link plug screw abnormally fractured.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: the tip of one of the cross-link locking screws had fractured off.A microscopic review of the fracture indicated that there might have been a side load placed on the tip causing the material to overload.The tip was not returned for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7319728
Report Number1030489-2018-00320
Device Sequence Number13480249
Product Code KWP
UDI-Device Identifier00721902819667
UDI-Public00721902819667
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8116439
Device Lot Number0555839W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer05/22/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR